Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Armpits- Redness and ingrown
|Mellortry - Sat Dec 29, 2007 10:44 pm||
Four years ago when I first waxed my armpits, it was very hot and reddened my armpits until this day. Since then, I've only plucked my armpit with tweezers, but now there's very small red bumps, more ingrowns (which i tackle out with tweezers and make worse), and rarely but a few postules with hair in them have existed. The area is slightly darker as well with some light skin lines runnign through like wrinkles. I've tried vitamin E cream and crushing Vit E capsules over the area (majority of my arm pit if affected)to try and lighten the redness/scarring/inflamation but his hasn't worked. What do you recommend first without having to see a doctor?
Thank your for your help in advance.
|Debbie Miller, RN - Wed Jan 16, 2008 7:19 pm||
Sometimes a hydroquinone cream is used to lighten skin. Weaker strengths are available over-the-counter but stronger ones require a prescription. I can't say if this will work for you but it is something that is used. There are other topical products as well but you will need to consult with a dermatologist to determine if these are appropriate for you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.